Vol 4, No 3 (2006)

Special Issue

Table of Contents

Articles

Certain Regular Semigroups of Infinite Matrices PDF
S. Pianskool, P. Lertwichitsilp, K. Savettaraseranee 1 - 5
Regularity of Semihypergroups of Infinite Matrices PDF
S. Chaopraknoi, N. Triphop 7 - 11
Relationship Between Homomorphisms of Some Groups and Hypergroups PDF
S. Nenthein, P. Youngkhong, Y. Punkla 13 - 18
Regularity of Full Order-Preserving Transformation Semigroups on Some Dictionary Posets PDF
W. Mora, Y. Kemprasit 19 - 23
Regularity of Semigroups of Multihomomorphisms of (Z_n, +) PDF
W. Teparos, Y. Kemprasit 25 - 30
Transformation Semigroups Admitting Nearring Structure PDF
Ng. Danpattanamongkon, P. Udomkavanich 31 - 37
Natural Partial Orders on the Semigroup of Binary Relations PDF
C. Namnak, P. Preechasilp 39 - 50
Minimal enclosures by rectangles for few regions of given areas PDF
B. Sroysang, W. Wichiramala 51 - 60
Hyperidentities in $(xx)(yy) \approx x(yx)$ Graph Algebras of Type (2,0) PDF
D. Boonchari, T. Poomsa-ard 61 - 73
Chromatic Numbers of Glued Graphs PDF
C. Promsakon, C. Uiyyasathian 75 – 81
Sea Surface Elevation of the Primitive Equation Oceanic Model for the Gulf of Thailand PDF
W. Wannawong, U. Humphries, A. Luadsong 83 – 100


The Thai Journal of Mathematics organized and supported by The Mathematical Association of Thailand and Thailand Research Council and the Center for Promotion of Mathematical Research of Thailand (CEPMART).

Copyright 2020 by the Mathematical Association of Thailand.

All rights reserve. No part of this publication may be reproduced, stored in a retrieval system, or transmitted, in any form or by any means, without the prior permission of the Mathematical Association of Thailand.

|ISSN 1686-0209|